# SDR AALA201705309008

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 48,503 hours, 27,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Defective
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR RED PRESSURE LIGHT ON DURING ENTIRE FLIGHT. THE LIGHT EXTINGUISHED ON LANDING.  REPLACED WARNING LIGHT.
